RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 2, Pages 3–17 (Mi da642)  

This article is cited in 7 scientific papers (total in 7 papers)

Perfect 2-colorings of transitive cubic graphs

S. V. Avgustinovichab, M. A. Lisitsynaa

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The complete description of perfect 2-colorings admissible parameters for all transitive cubic graphs with at most 18 vertices is obtained. Ill. 16, bibliogr. 13.

Keywords: cubic graph, transitive graph, perfect coloring.

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2011, 5:4, 519–528

Bibliographic databases:

Document Type: Article
UDC: 621.391.15
Received: 16.08.2010

Citation: S. V. Avgustinovich, M. A. Lisitsyna, “Perfect 2-colorings of transitive cubic graphs”, Diskretn. Anal. Issled. Oper., 18:2 (2011), 3–17; J. Appl. Industr. Math., 5:4 (2011), 519–528

Citation in format AMSBIB
\Bibitem{AvgLis11}
\by S.~V.~Avgustinovich, M.~A.~Lisitsyna
\paper Perfect 2-colorings of transitive cubic graphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 2
\pages 3--17
\mathnet{http://mi.mathnet.ru/da642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841697}
\zmath{https://zbmath.org/?q=an:1249.05105}
\transl
\jour J. Appl. Industr. Math.
\yr 2011
\vol 5
\issue 4
\pages 519--528
\crossref{https://doi.org/10.1134/S1990478911040065}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82655170455}


Linking options:
  • http://mi.mathnet.ru/eng/da642
  • http://mi.mathnet.ru/eng/da/v18/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, A. Yu. Vasil'eva, I. V. Sergeeva, “Distance regular colorings of the infinite rectangular grid”, J. Appl. Industr. Math., 6:3 (2012), 280–285  mathnet  crossref  mathscinet  zmath
    2. M. A. Lisitsyna, “Perfect $3$-colorings of prisms and Möbius ladders”, J. Appl. Industr. Math., 7:2 (2013), 215–220  mathnet  crossref  mathscinet
    3. O. G. Parshina, “Perfect $2$-colorings of infinite circulant graphs with a continuous set of distances”, J. Appl. Industr. Math., 8:3 (2014), 357–361  mathnet  crossref  mathscinet
    4. S. V. Avgustinovich, D. S. Krotov, A. Yu. Vasil'eva, “Completely regular codes in the infinite hexagonal grid”, Sib. elektron. matem. izv., 13 (2016), 987–1016  mathnet  crossref
    5. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
    6. T. E. Kireeva, “Orientation Spectra of Cubic Graphs”, Sib. Electron. Math. Rep., 14 (2017), 703–709  mathnet  crossref  mathscinet  zmath  isi  scopus
    7. Kireeva T.E., “Perfect Orientation Colorings of Cubic Graphs”, Sib. Electron. Math. Rep., 15 (2018), 1353–1360  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:395
    Full text:86
    References:32
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019